# SDR 95ZZZX2092

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N712AL
- Make and model: Skrsky S76A
- Aircraft serial: 760280
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 761509100041
- Condition: Cracked
- Location: M/R Tip
- Part time: 9,408 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT DISCOVERED DURING C.A.M.P. 500-HOUR BLADE INSPECTION, FOUND CRACK IN SPAR AND LOWER SKIN AT TIP END EXTENDING INBOARD FROM APPROXIMATELY STA 249.88 TO STA 247.65.  CAUSE UNKNOWN.
